MathSciNet Relay Station
MathSciNet bibliographic data
MR397240 41A10
Logan, B. F.; Shepp, L. A. Optimal reconstruction of a function from its projections. Duke Math. J. 42 (1975), no. 4, 645–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement